# SDR MASA2017110812747

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 31,068 hours, 25,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WINDSCREEN FWD FACING EMERGENCY SIGN INTERMITTENT.
